RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 66–81 (Mi mz920)  

This article is cited in 3 scientific papers (total in 3 papers)

An operator model for the oscillation problem of liquids on an elastic bottom

R. O. Hryniva, S. Yu. Dobrokhotovb, A. A. Shkalikovc

a Institute for Applied Problems of Mechanics and Mathematics, NAS Ukraine
b A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
c M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm920

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 57–70

Bibliographic databases:

UDC: 517
Received: 07.12.1999

Citation: R. O. Hryniv, S. Yu. Dobrokhotov, A. A. Shkalikov, “An operator model for the oscillation problem of liquids on an elastic bottom”, Mat. Zametki, 68:1 (2000), 66–81; Math. Notes, 68:1 (2000), 57–70

Citation in format AMSBIB
\Bibitem{HryDobShk00}
\by R.~O.~Hryniv, S.~Yu.~Dobrokhotov, A.~A.~Shkalikov
\paper An operator model for the oscillation problem of liquids on an elastic bottom
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 66--81
\mathnet{http://mi.mathnet.ru/mz920}
\crossref{https://doi.org/10.4213/mzm920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818960}
\zmath{https://zbmath.org/?q=an:0973.35140}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 57--70
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400007}


Linking options:
  • http://mi.mathnet.ru/eng/mz920
  • https://doi.org/10.4213/mzm920
  • http://mi.mathnet.ru/eng/mz/v68/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vu, QP, “On stability of the equaions Bu '(t) = Au(t)”, Taiwanese Journal of Mathematics, 5:2 (2001), 417  crossref  mathscinet  isi  scopus
    2. L. A. Vlasenko, A. G. Rutkas, “On a Class of Impulsive Functional-Differential Equations with Nonatomic Difference Operator”, Math. Notes, 95:1 (2014), 32–42  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Dobrokhotov S.Yu., Tolstova O.L., Sekerzh-Zenkovich S.Ya., Vargas C.A., “Influence of the Elastic Base of a Basin on the Propagation of Waves on the Water Surface”, Russ. J. Math. Phys., 25:4 (2018), 459–469  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:359
    Full text:126
    References:52
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019